I just went through and completed 12 weeks of harvoni to cure hep c.
I had to have 3 bands put on non-bleeding varices in esophagus.
How to slowly decrease dosage of carvedilol used to stop/prevent more esophageal varices? I took 6.25 tablet twice a day for 10 days and heart bpm was really low at 39. My uppuer cheekbones swollen (eyes appear sunken), so I then reduced dosage to 5 mg twice a day for 8 days BUT HEART RATE is STILL 39 bpm. Yesterday I again reduced dosage to 3.125 mg twice a day. They want my heart rate to be around 60 bpm as the goal. QUESTION: 1. Is my dosage decrease plan safe enough (slow enough) to prevent danger from too quick of a withdrawl (withdrawal)? 2. If this were you , would you do somthing differently? 3. Do you have any other ideas or hypothetical suggestion?
Thank you so much for your time :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.